Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

More amicable numbers


Authors: Paul Bratley and John McKay
Journal: Math. Comp. 22 (1968), 677-678
MSC: Primary 10.03
DOI: https://doi.org/10.1090/S0025-5718-1968-0225706-9
MathSciNet review: 0225706
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Alanen, O. Ore, & J. Stemple, ``Systematic computations on amicable numbers,'' Math. Comp., v. 21, 1967, pp. 242-245. MR 0222006 (36:5058)
  • [2] E. B. Escott, ``Amicable numbers,'' Scripta Math., v. 12, 1946, pp. 61-72. MR 8, 135. MR 0017293 (8:135a)
  • [3] P. Poulet, ``$ 43$ new couples of amicable numbers,'' Scripta Math., v. 14, 1948, p. 77.
  • [4] M. Garcia, ``New amicable pairs,'' Scripta Math., v. 23, 1957, pp. 167-171. MR 20 #5158. MR 0098703 (20:5158)
  • [5] E. J. Lee, ``Amicable numbers and the bilinear diophantine equation,'' Math. Comp., v. 22, 1968, pp. 181-187. MR 0224543 (37:142)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.03

Retrieve articles in all journals with MSC: 10.03


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1968-0225706-9
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society